# SDR 98ZZZX3541

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4
- Aircraft serial: MSN173
- System (JASC): 5754 · Leading Edge Devices
- Part: Swivel
- Part number: A5351027120000
- Condition: Sheared
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING KRUEGER FLAP REMOVAL FOR ACCESS DURING AIRCRAFT D-CHECK.  THE INBOARD OF THE TWO KEUGER FLAP ATTACHMENT BOLTS WAS FOUND TO HAVE SHEARED AT THE WASHER ABUTEMENT FLANGE.  SUBMITTER SUSPECTED THE WRONG THICKNESS OF WASHER FITTED (A300 IPC 27-81-03 FIG 13, ITEMS 150 TO 157), CAUSING NUT TO BE OVERTORQUED DURING COTTER PIN FIT.  THIS FACT IS NOT HIGHLIGHTED IN AMM 27-81-48 PAGE 401 PARA D (2) (KRUEGER FLAP REMOVAL/INSTALLATION).
